MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20 DP, W/ FILTER Y SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20 DP, W/ FILTER Y SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that the admin set 20 dp, w/ filter y site leaked from the filter during use.The following information was provided by the initial reporter: "stated that an administration set model a2-80071-df, lot 18036934 set was leaking at the filter.Operator rn.Medication unknown.Patient involved.Patient was not harmed.(b)(6) 2020".
 
Additional Manufacturer Narrative
H.6.Investigation: one sample of the a2-80071-df was received on december 17th, 2020, it was tested and the leak in filter was confirmed and since it was related to a supplier component the investigation was requested to a supplier from the supplier quality engineer hector figueroa.Customer return sample was evaluated and the leak was confirmed from weld area.The part did go through the welding operation as weld line was visible around the part while the area of leak was not welded at the time of testing.Part being 3 year old, there's no way to adequately identify what could have caused the filter to un-weld.Dhr review of lot #141009 was conducted and no changes/rejections were identified which could have caused a weaker weld.Actual root cause from the manufacturing process could not be identified from reviewing the part, dhr or maintenance log.H3 other text : see h.10.
 
Event or Problem Description
It was reported that the admin set 20 dp, w/ filter y site leaked from the filter during use.The following information was provided by the initial reporter: "stated that an administration set model a2-80071-df lot 18036934 set was leaking at the filter.Operator rn.Medication unknown.Patient involved.Patient was not harmed.(b)(6) 2020".

Brand Name
ADMIN SET 20 DP, W/ FILTER Y SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10989258
Report Number9616066-2020-20555
Device Sequence Number10950753
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2021
Device Model NumberA2-80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number18036934
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2020
Initial Date Received by Manufacturer 11/16/2020
Supplement Date Received by Manufacturer03/10/2021
Initial Report FDA Received Date12/10/2020
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1